Tylenol
Tylenol Extra Strength Cold Relief Day Acetaminophen 500mg EZTabs
Tylenol Extra Strength Cold Relief Day Acetaminophen 500mg EZTabs
Couldn't load pickup availability
Product overview
This cough cold & flu medication product is from Tylenol and is supplied in a 500 mg format.
Active ingredients
(each tablet contains) Acetaminophen (extra strength) 500 mg, Purpose: Pain reliever, fever reducer Dextromethorphan Hydrobromide 10 mg, Purpose: Cough Suppressant Phenylephrine Hydrochloride 5 mg, Purpose: Nasal Decongestant
Ingredients
Medicinal ingredients (each tablet contains) Acetaminophen (extra strength) 500 mg, Purpose: Pain reliever, fever reducer Dextromethorphan Hydrobromide 10 mg, Purpose: Cough Suppressant Phenylephrine Hydrochloride 5 mg, Purpose: Nasal Decongestant Non-medicinal ingredients: Carnauba wax, cellulose, corn starch, D&C yellow no. 10 aluminum lake, FD&C yellow no. 6 aluminum lake, hypromellose, iron oxide black, magnesium stearate, microcrystalline cellulose, polydextrose, polyethylene glycol, propylene glycol, sodium starch glycolate, titanium dioxide, triacetin
Directions
Do not take more than directed (see liver warnings). Adult Use Only (12 years and older): •Take 1-2 tablets every 4 hours as needed •Do not take more than 8 tablets in 24 hours
Warnings and precautions
Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if you take: •more than the recommended dose in 24 hours •with other drugs containing acetaminophen •while drinking 3 or more alcoholic drinks every day. Symptoms of liver damage may include: •yellow skin or eyes •dark urine •sweating •nausea •vomiting •stomach pain •unusual tiredness •loss of appetite. Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include: •skin reddening •blisters •rash. If any of these symptoms occur, stop use and seek medical help right away. Do not use: •with other products containing acetaminophen or other cough/cold or pain/fever medications. If you are not sure whether a drug contains acetaminophen or the other medicinal ingredients, ask a doctor or pharmacist •if allergic to any of the ingredients •with a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson’s disease) or for 2 weeks after stopping the MAOI drug Ask a doctor or pharmacist before use if you: •have been told that your body breaks down drugs slowly or are taking other medications including the blood thinning drug warfarin •have heart or thyroid disease •high blood pressure •diabetes •glaucoma •kidney or liver disease •asthma •difficulty urinating due to an enlarged prostate or if you are pregnant or breastfeeding •have a persistent cough such as occurs with smoking, asthma or emphysema •cough with excessive phlegm (mucus) •have difficulty breathing or other chronic lung conditions as these could be signs of a serious condition Stop use and ask a doctor if: •symptoms last for more than 5 days •fever lasts for more than 3 days •sore throat pain lasts for more than 2 days •nervousness, dizziness, sleeplessness or new symptoms occur or symptoms worsen •are accompanied by a high fever ( over 38°C), persistent headache or the production of thick, yellow/green phlegm. KEEP OUT OF THE REACH OF CHILDREN. This package contains enough drug to seriously harm a child. Use only on the advice of a doctor. In Case of Overdose: Call a Poison Control Centre or doctor immediately. Quick medical attention is critical even if you do not notice any signs or symptoms. Other information: •Read the complete label before use and follow all directions •Do not use if carton is open or if bottle neck band or inner foil seal is broken •Child resistant package •Store at 15 to 30°C. Protect from moisture.
Important information
Read and follow the complete product label before use. Use only as directed. Speak with a pharmacist or other qualified health professional if you have questions about whether this product is appropriate for you.
Product information notice: Product information is not medical advice. Check the current package label for complete ingredients, directions and warnings.
Product questions
What package size is listed?
The listed package size is 500 mg.
Where can I check the full product instructions?
Read the complete directions and warnings on the current package before use. Product details can change; check the label on the item you receive.
Share
